Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all, 

i am one my day 9 on accutane and I'm starting to realise I'm having a lot of breakouts (those that with pus) and my skin is much redder. Help. Is it supposed to be like that?

is here anything I can do to expedite and get out of this initial breakout faster?? 
I think my skin is really horrible and I'm losing confidence Day by day.
i never dared to look in the mirror anymore because I'm afraid what I might see will make me sad. I really hope accutane will work...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×